# SDR SIMA20140802002

- Difficulty date: August 2, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 39,412 hours, 32,497 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Vibration
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

CLIMBING THROUGH FL 358 A CONTINUOUS & CONSTANT FLIGHT CONTROL VIBRATION WAS FELT THROUGH THE FLIGHT CONTROL COLUMN.  THE VIBRATION WAS ONLY FELT ALONG THE HORIZONTAL STABILIZER AXIS.  OCCASIONALLY THERE WAS A STRONGER VIBRATION PERIODICALLY FELT.  THE VIBRATION CONTINUED AT CRUISE FLIGHT AT FL 370 & DURING DESCENT.  WITH SLOWER AIRSPEED THE VIBRATION LESSENED IN THE DESCENT & BELOW 10,000 THE V.  VIBRATION DETAIL VISUAL INSPECTION IAW WC 12-200-01.  NO DEFECTS NOTED AT THIS TIME.
